RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 2013, Volume 77, Issue 4, Pages 215–224 (Mi izv8022)  

This article is cited in 1 scientific paper (total in 1 paper)

Sporadic simple groups and quotient singularities

I. A. Cheltsovab, K. A. Shramovb

a Steklov Mathematical Institute of the Russian Academy of Sciences
b University of Liverpool

Abstract: We show that if a faithful irreducible representation of a central extension of a sporadic simple group with centre contained in the commutator subgroup gives rise to an exceptional (resp. weakly exceptional but not exceptional) quotient singularity, then that simple group is the Hall–Janko group (resp. the Suzuki group).

Keywords: weakly exceptional singularities, log canonical threshold, sporadic simple groups.

Funding Agency Grant Number
Russian Foundation for Basic Research 11-01-00336-a
Ministry of Education and Science of the Russian Federation НШ-4713.2010.1
MK-6612.2012.1
11.G34.31.0023


DOI: https://doi.org/10.4213/im8022

Full text: PDF file (539 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 2013, 77:4, 846–854

Bibliographic databases:

Document Type: Article
UDC: 512.761+512.542.2
MSC: 14B05, 20B25
Received: 29.06.2012
Revised: 19.09.2012

Citation: I. A. Cheltsov, K. A. Shramov, “Sporadic simple groups and quotient singularities”, Izv. RAN. Ser. Mat., 77:4 (2013), 215–224; Izv. Math., 77:4 (2013), 846–854

Citation in format AMSBIB
\Bibitem{CheShr13}
\by I.~A.~Cheltsov, K.~A.~Shramov
\paper Sporadic simple groups and quotient singularities
\jour Izv. RAN. Ser. Mat.
\yr 2013
\vol 77
\issue 4
\pages 215--224
\mathnet{http://mi.mathnet.ru/izv8022}
\crossref{https://doi.org/10.4213/im8022}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3135703}
\zmath{https://zbmath.org/?q=an:06216130}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2013IzMat..77..846C}
\elib{http://elibrary.ru/item.asp?id=20425287}
\transl
\jour Izv. Math.
\yr 2013
\vol 77
\issue 4
\pages 846--854
\crossref{https://doi.org/10.1070/IM2013v077n04ABEH002662}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000323747900009}
\elib{http://elibrary.ru/item.asp?id=20610559}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84884629640}


Linking options:
  • http://mi.mathnet.ru/eng/izv8022
  • https://doi.org/10.4213/im8022
  • http://mi.mathnet.ru/eng/izv/v77/i4/p215

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. Cheltsov, J. Parka, C. Shramov, “Alpha-invariants and purely log terminal blow-ups”, Eur. J. Math., 4:3, 2, SI (2018), 845–858  crossref  mathscinet  isi  scopus
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:379
    Full text:45
    References:21
    First page:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019